# SDR CA130325010

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS LT PACK AUTO FAIL CAUTION MESSAGE ON TAKEOFF.  MESSAGE CLEARED SHORTLY AFTER ROTATION.  SMOKE IN FLIGHT DECK AND CABIN.  ACFT RETURNED TO THE FIELD.
